Excellence in Research and Innovation for Humanity
@article{(International Science Index):http://waset.org/publications/17018,
  title    = {Cubic B-spline Collocation Method for Numerical Solution of the Benjamin-Bona-Mahony-Burgers Equation},
  author    = {M. Zarebnia and  R. Parvaz},
  country   = {},
  institution={},
  abstract  = {In this paper, numerical solutions of the nonlinear Benjamin-Bona-Mahony-Burgers (BBMB) equation are obtained by a method based on collocation of cubic B-splines. Applying the Von-Neumann stability analysis, the proposed method is shown to be unconditionally stable. The method is applied on some test examples, and the numerical results have been compared with the exact solutions. The L∞ and L2 in the solutions show the efficiency of the method computationally.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {7},
  number    = {3},
  year      = {2013},
  pages     = {540 - 543},
  ee        = {http://waset.org/publications/17018},
  url       = {http://waset.org/Publications?p=75},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 75, 2013},
}